# SDR HEEA0010274

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NOT RESPONDING. FOUND DISTORTED TRANSMIT PULSE.  REPLACED DEFECTIVE V101 CAVITY OSCILLATOR, DETERIORATED R477 RESISTOR AND WEAK V301 PHOTODETECTOR.  ADJUSTED AND BENCH CHECK GOOD.
